MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Catalog Number LSMU0800858
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample has not been returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a balloon expandable stent graft using the lifestream device.During the procedure, the initially intended stent was dislodged during placement due to interference and was failed to cover the lesion, necessitating placement of an additional stent.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key25547036
Report Number9616666-2026-00149
Device Sequence Number5547344
Product Code PRL
UDI-Device Identifier05391522081093
UDI-Public(01)05391522081093
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLSMU0800858
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date06/18/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown